RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzhumabaev, D S

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:808
Abstract pages:3622
Full texts:1914
References:352
E-mail: ,

http://www.mathnet.ru/eng/person28296
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197363

Publications in Math-Net.Ru
2013
1. D. S. Dzhumabaev, “An algorithm for solving a linear two-point boundary value problem for an integrodifferential equation”, Zh. Vychisl. Mat. Mat. Fiz., 53:6 (2013),  914–937  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:6 (2013), 736–758  isi  scopus
2010
2. D. S. Dzhumabaev, “On a method for solving a linear boundary value problem for an integrodifferential equation”, Zh. Vychisl. Mat. Mat. Fiz., 50:7 (2010),  1209–1221  mathnet  mathscinet; Comput. Math. Math. Phys., 50:7 (2010), 1150–1161  isi  scopus
2007
3. D. S. Dzhumabaev, S. M. Temesheva, “A parametrization method for solving nonlinear two-point boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 47:1 (2007),  39–63  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:1 (2007), 37–61  scopus
2006
4. D. S. Dzhumabaev, “Bounded solutions of families of systems of differential equations and their approximation”, Fundam. Prikl. Mat., 12:5 (2006),  29–47  mathnet  mathscinet  zmath; J. Math. Sci., 150:6 (2008), 2473–2487  scopus
2005
5. A. T. Asanova, D. S. Dzhumabaev, “Well-Posed Solvability of Nonlocal Boundary Value Problems for Systems of Hyperbolic Equations”, Differ. Uravn., 41:3 (2005),  337–346  mathnet  mathscinet; Differ. Equ., 41:3 (2005), 352–363
2003
6. A. T. Asanova, D. S. Dzhumabaev, “Unique Solvability of Nonlocal Boundary Value Problems for Systems of Hyperbolic Equations”, Differ. Uravn., 39:10 (2003),  1343–1354  mathnet  mathscinet; Differ. Equ., 39:10 (2003), 1414–1427
7. A. T. Asanova, D. S. Dzhumabaev, “Bounded solutions to systems of hyperbolic equations and their approximations”, Zh. Vychisl. Mat. Mat. Fiz., 43:8 (2003),  1183–1200  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:8 (2003), 1132–1148
2002
8. A. T. Asanova, D. S. Dzhumabaev, “Unique solvability of a boundary value problem with data on the characteristics for systems of hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002),  1673–1685  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:11 (2002), 1609–1621
1998
9. D. S. Dzhumabaev, “Approximation estimates for singular boundary value problems for ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:11 (1998),  1814–1821  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:11 (1998), 1739–1746
1992
10. D. S. Dzhumabaev, “Singular boundary-value problems and their approximation for nonlinear ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 32:1 (1992),  13–29  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:1 (1992), 10–24  isi
1990
11. D. S. Dzhumabaev, “Approximation of bounded solutions and exponential dichotomy on the axis”, Zh. Vychisl. Mat. Mat. Fiz., 30:11 (1990),  1646–1660  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:6 (1990), 32–43
12. D. S. Dzhumabaev, “Approximation of the bounded solution of an ordinary linear differential equation by solutions of two-point boundary-value problems”, Zh. Vychisl. Mat. Mat. Fiz., 30:3 (1990),  388–404  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 34–45
1989
13. D. S. Dzhumabaev, “Criteria for the unique solvability of a linear boundary-value problem for an ordinary differential equation”, Zh. Vychisl. Mat. Mat. Fiz., 29:1 (1989),  50–66  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 34–46
1987
14. D. S. Dzhumabaev, “Convergence of iterative methods for unbounded operator equations”, Mat. Zametki, 41:5 (1987),  637–645  mathnet  mathscinet  zmath; Math. Notes, 41:5 (1987), 356–361  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020